JOURNAL OF ALGEBRA, vol.349, no.1, pp.50-62, 2012 (SCI-Expanded)
Article / Article
JOURNAL OF ALGEBRA
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Middle East Technical University Affiliated:
Almost completely decomposable groups with a regulating regulator and a p-primary regulator quotient are studied. It is shown that there are indecomposable such groups of arbitrarily large rank provided that the critical typeset contains some basic configuration and the exponent of the regulator quotient is sufficiently large. (C) 2011 Elsevier Inc. All rights reserved.